How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask CamilleRN Your Own Question
CamilleRN, Nurse (RN)
Category: Health
Satisfied Customers: 4183
Experience:  Experience: 20 yrs experience in ER, ICU, Neuro, OR, Chemo,Cardiology, Dermatology and MORE.
Type Your Health Question Here...
CamilleRN is online now
A new question is answered every 9 seconds

am currently on cymbalta. It seems to make part of my stool

This answer was rated:

am currently on cymbalta. It seems to make part of my stool hard and clumpy. I went to my doc last June (prior to going on cymbalta) and he diagnosed me with an anal fissure after a rectal exam. I will pass a large stool but at one end it will be lumpy and very hard and have very very slight blood and mucus. I am 32 yrs old. I am very worried as this may be cancer. I have no family history of colon cancer. Does this seem like cancer or should i ask my doctor to put me on somthing else? I dont want to have a colonscopy, i am scared.
Hi and thank you for your question. No, this does not sound like canucer.. some fiber would benefit you greatly by helping to bulk up stool. Try using benefiber and also make sure you drink atleast 8 eight ounce glasses of water per day. This should eliminate the variable stool consistency and promote less painful stools. I hope this information helps you. Please remember to click accept. Thank you and Happy New Year!:-)

Edited by CamilleRN on 1/1/2010 at 10:50 PM EST
CamilleRN and 4 other Health Specialists are ready to help you
Customer: replied 6 years ago.
i just had another large movement that was soft with no problems. i will do that, thank you.

Related Health Questions